# SDR REXA2020120700831

- Difficulty date: November 16, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670123015
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE PANEL NR 522BL HAS APPROXIMATELY 4 INCH CRACK AT UPPER SKIN MID SECTION OF PANEL (81530411) JOB#.  COMPLIED WITH REPAIR LT WING LEADING EDGE PANEL NR 522BL, IAW CRJ 900 EA NO CRJ957-10956.
